JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 7, Issue 3, Article 81
A New Type of Stable Generalized Convex Functions

    Authors: Phan Thanh An,  
    Keywords: Generalized convexity, $s$-quasiconvex function, Stability.  
    Date Received: 03/01/06  
    Date Accepted: 24/04/06  
    Subject Codes:

26A51, 26B25.

    Editors: Irwin S. Pressman,  

S-quasiconvex functions (Phu and An, Optimization, Vol. 38, 1996) are stable with respect to the properties: "every lower level set is convex", "each local minimizer is a global minimizer", and "each stationary point is a global minimizer" (i.e., these properties remain true if a sufficiently small linear disturbance is added to a function of this class). In this paper, we introduce a subclass of s-quasiconvex functions, namely strictly s-quasiconvex functions which guarantee the uniqueness of the minimizer. The density of the set of these functions in the set of s -quasiconvex functions and some necessary and sufficient conditions of these functions are presented.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login